# SDR RAIA00609048

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,596 hours, 17,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5475 - STL - OVERWING AISLE EMERGENCY LIGHT INOP.  MAINTENANCE RESEATED LIGHT.
